# SDR 2001UALA02296

- Difficulty date: November 17, 2001
- Submitted: November 27, 2001
- Operation: Air carrier
- Aircraft: N921UA
- Make and model: Boeing 737522
- Aircraft serial: 25388
- Aircraft time: 28,747 hours, 21,487 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN EXTERNAL FUSELAGE BODY STATION 1013, 9 O'CLOCK.  MAJOR REPAIR ACCOMPLISHED.  REMOVED DAMAGE.  INSTALLED DOUBLER REPAIR.
